# SDR AMTA200600585

- Difficulty date: August 24, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Galled
- Location: Fs 1093-1097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HORIZONTAL STAB FORWARD ATTACH UPPER BOLT GALLING AND CORROSION.  REPLACED RT HORIZONTAL STAB FORWARD ATTACH UPPER BOLT WITH P/N 18A1611-3.  (M)
